Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 2

 
   

Some New Semi-Normed Triple Sequence Spaces Defined by a Sequence Of Moduli

PP: 121-125
doi:10.18576/jant/030207
Author(s)
Nagarajan Subramanian, Ayhan Esi,
Abstract
In this paper we study some properties of the sequence space χ_{f}(p,q,u) and obtain some inclusion relations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved